Archive for Mathematical Logic 41 (7):619-630 (2002)

Abstract
Let X be an infinite internal set in an ω1-saturated nonstandard universe. Then for any coloring of [X] k , such that the equivalence E of having the same color is countably determined and there is no infinite internal subset of [X] k with all its elements of different colors (i.e., E is condensating on X), there exists an infinite internal set Z⊆X such that all the sets in [Z] k have the same color. This Ramsey-type result is obtained as a consequence of a more general one, asserting the existence of infinite internal Q-homogeneous sets for certain Q ⊆ [[X] k ] m , with arbitrary standard k≥ 1, m≥ 2. In the course of the proof certain minimal condensating countably determined sets will be described
Keywords Legacy
Categories (categorize this paper)
DOI 10.1007/s001530100129
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 63,133
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Standard Foundations for Nonstandard Analysis.David Ballard & Karel Hrbacek - 1992 - Journal of Symbolic Logic 57 (2):741-748.
Internal Set Theory: A New Approach to Nonstandard Analysis.Edward Nelson - 1977 - Journal of Symbolic Logic 48 (4):1203-1204.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Nonstandard Combinatorics.Joram Hirshfeld - 1988 - Studia Logica 47 (3):221 - 232.
Ideals of Nowhere Ramsey Sets Are Isomorphic.Szymon Plewik - 1994 - Journal of Symbolic Logic 59 (2):662-667.
Covering Analytic Sets by Families of Closed Sets.Sławomir Solecki - 1994 - Journal of Symbolic Logic 59 (3):1022-1031.
Reflections on Skolem's Paradox.Timothy Bays - 2000 - Dissertation, University of California, Los Angeles
On Quasi-Amorphous Sets.P. Creed & J. K. Truss - 2001 - Archive for Mathematical Logic 40 (8):581-596.
Quantifier Elimination for Neocompact Sets.H. Jerome Keisler - 1998 - Journal of Symbolic Logic 63 (4):1442-1472.
Stable Ramsey's Theorem and Measure.Damir D. Dzhafarov - 2011 - Notre Dame Journal of Formal Logic 52 (1):95-112.
Existence of Some Sparse Sets of Nonstandard Natural Numbers.Renling Jin - 2001 - Journal of Symbolic Logic 66 (2):959-973.
A Recursion Theoretic Analysis of the Clopen Ramsey Theorem.Peter Clote - 1984 - Journal of Symbolic Logic 49 (2):376-400.
Ramsey's Theorem and Cone Avoidance.Damir Dzhafarov & Carl Jockusch Jr - 2009 - Journal of Symbolic Logic 74 (2):557 - 578.

Analytics

Added to PP index
2013-11-23

Total views
22 ( #492,457 of 2,448,218 )

Recent downloads (6 months)
1 ( #451,050 of 2,448,218 )

How can I increase my downloads?

Downloads

My notes